# SDR ASAA2016031115885

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6,297 hours, 2,093 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE LOCKUP.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH. SATCOM OPS NORMAL.
